# SDR AU981522

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 737M49503011
- Condition: Failed
- Location: Apu Bay
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K, F

## Discrepancy

(AUS) APU VIBRATION AND AUTO SHUTDOWN FOLLOWED BY FIRE WARNING LIGHT.  APU FIRE BOTTLE DISCHARGED.
